# SDR DALA1500369234

- Difficulty date: March 16, 2011
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 28,529 hours, 17,836 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED ON TOP FUSELAGE TO VERTICAL STAB  LT AT STA 15230.225   REPAIRED IAW SRM 55.
